# SDR UIEA2024020100067

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FUEL TANK JETTISON TRANSFER VALVE SUPPORT BRACKET FOUND CRACK.( BRACKET REPAIRED AS PER RI NO. RI-28-21-16701 REV.A. NO FURTHER DEFECTS NOTED. )
